# SDR UPS08M51399

- Difficulty date: November 13, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING FUEL TANK STRINGER 11 END SUSPECT CRACKED.  HFEC INSP C/O AT STR 11, FOUND CRACK 11 INCHES LONG.  RIGHT WING STR 11 SPLICE END, ATTACH BRACKETS & HI-LOKS REMOVED.  STR 11 RIGHT WING TRIM OFF.  HFEC INSP C/O ON TRIM OFF AREA, FOUND NO CRACK EVIDT.  REPAIR STR & 04EA SPLICES FAB FPI C/O ON FAB SPLICES & FOUND NO CRACK EVIDT.  STR 11 REPAIR PARTS, NEW STR, ST 11 SPLICE END & ATTACH PARTS INSTALLED.  LEAK CHECK SATISFACTORY.
